# SDR AALA202110057875

- Difficulty date: October 3, 2021
- Submitted: October 5, 2021
- Operation: Air carrier
- Aircraft: N770AN
- Make and model: Boeing 777223
- Aircraft serial: 29578
- Aircraft time: 84,863 hours, 10,730 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door Latch
- Condition: Out Of Adjust
- Location: Zone 900 - Lav/G
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: BUSINESS CLASS LAVATORY 2L SLIDING DOOR LOCK STICKS. ADJUSTED DOOR LATCH PER  AMM 25-41-10.
